Skip to content

Advertisement

Recent Developments of Integral Inequalities and its Applications

Research in the fascinating area of Integral Inequalities, including several surprising applications and new directions, has been described in a great number of papers and monographs. This development has almost exploded during the last years. The main aim of this issue is to present a number of representative results and recent developments within this fascinating area. Special focus will be on applications and new directions, which can serve as a source of inspiration for new research in mathematics and for applications both in mathematical sciences and related applied areas.

Edited by Lars-Erik Persson, Maria Alessandra Ragusa and Barza Sorina

  1. Content type: Research

    We study the long time asymptotic behavior of solutions to a class of fourth-order nonlinear evolution equations with dispersive and dissipative terms. By using the integral estimation method combined with the...

    Authors: Tengyu Ma, Juan Gu and Longsuo Li

    Citation: Journal of Inequalities and Applications 2016 2016:318

    Published on:

  2. Content type: Research

    In this paper, we study the extreme points and rotundity of Orlicz-Sobolev spaces. Analyzing and combining the properties of both Orlicz spaces and Sobolev spaces, we get the sufficient and necessary criteria ...

    Authors: Fayun Cao, Rui Mao and Bing Wang

    Citation: Journal of Inequalities and Applications 2016 2016:277

    Published on:

  3. Content type: Research

    Branciari (Int. J. Math. Math. Sci. 29(9):531-536, 2002) gave an interesting supplement of Banach’s contraction principle for an integral-type inequality. In this paper, we introduce different notions of generali...

    Authors: Nawab Hussain, Marwan A Kutbi, Nazra Sultana and Iram Iqbal

    Citation: Journal of Inequalities and Applications 2016 2016:89

    Published on:

  4. Content type: Research

    We introduce the notion of a modified α-ϕ-fuzzy contractive mapping and prove some results in fuzzy metric spaces for such kind of mappings. The theorems presented provide a generalization of some interesting res...

    Authors: Urmila Mishra, Calogero Vetro and Poom Kumam

    Citation: Journal of Inequalities and Applications 2016 2016:67

    Published on:

  5. Content type: Research

    The purpose of this paper is to investigate the weighted estimates of commutators generated by BMO-functions and the fractional integral operator on Morrey spaces. The main result generalizes the Sawano, Sugan...

    Authors: Takeshi Iida

    Citation: Journal of Inequalities and Applications 2016 2016:4

    Published on:

  6. Content type: Research

    In this paper, a nonlinear integral system is considered in critical space. Some important properties of positive solutions such as symmetry, monotonicity, integrability, and asymptotic behaviors, are obtained...

    Authors: Xiaoying Wang, Junjie Li and Jiankai Xu

    Citation: Journal of Inequalities and Applications 2016 2016:8

    Published on:

  7. Content type: Research

    Using the notion of the truncated variation we obtain a new theorem on the existence and estimation of the Riemann-Stieltjes integral. As a special case of this theorem we obtain an improved version of the Loé...

    Authors: Rafał M Łochowski

    Citation: Journal of Inequalities and Applications 2015 2015:378

    Published on:

  8. Content type: Research

    In this paper, we give an upper bound for the Sugeno fuzzy integral of log-convex functions using the classical Hadamard integral inequality. We present a geometric interpretation and some examples in the fram...

    Authors: Sadegh Abbaszadeh, Madjid Eshaghi and Manuel de la Sen

    Citation: Journal of Inequalities and Applications 2015 2015:362

    Published on:

  9. Content type: Research

    The purpose of this article is to present some new inequalities for products of generalized convex and generalized s-convex functions on fractal sets. Furthermore, some applications are given.

    Authors: Adem Kılıçman and Wedad Saleh

    Citation: Journal of Inequalities and Applications 2015 2015:312

    Published on:

  10. Content type: Research

    We derive new mean value theorems for functionals associated with Hadamard inequality for convex functions on the coordinates. We present some Hadamard type inequalities and related results for m-convex functions...

    Authors: G Farid, M Marwan and Atiq Ur Rehman

    Citation: Journal of Inequalities and Applications 2015 2015:283

    Published on:

  11. Content type: Research

    In this article, we define and we study the Hardy spaces associated with the Weinstein operator. We establish refined Sobolev inequalities between the homogeneous Weinstein-Besov spaces and many spaces, as the...

    Authors: Hatem Mejjaoli

    Citation: Journal of Inequalities and Applications 2015 2015:267

    Published on:

  12. Content type: Research

    In the present paper, we write out the eigenvalues and the corresponding eigenfunctions of the modified Frankl problem with a nonlocal oddness condition of the first kind in the Sobolev space ...

    Authors: Naser Abbasi and Mahmood Shakori

    Citation: Journal of Inequalities and Applications 2015 2015:263

    Published on: